Doctor insights on:
Small patch in the middle of tongue darker than normal has bled once or twice before? Only irritated after drinking
Not sure: Without seeing your tongue, it is impossible to say. Go see your dentist to have it evaluated. In the mean time, make sure you brush it well, even if it bleeds...It might bleed out what is causing the problem. Also, rinse with warm salt water or listerine. If you are a smoker, quit now: it might be irritation and staining from smoking. ...Read moreSee 1 more doctor answer
Noticed small discoloration on the L side of tongue (darker like a burn, not black). and 1 small bump normal color on each side l/r on back of tongue?
See a doctor: See a doctor and get checked.Get a more detailed answer ›
A number of things: This could be a number of possibilities that would be too numerous to disclose in this format. Please see your dentist. ...Read more
Common: This is common and most likely normal. There is a large number of superficial veins just below the under surface of the tongue. This is the reason that medications can be absorbed into the blood stream by placement medications "under the tongue". The overlying skin of the base of the tongue is very thin. Thus, veins may look prominent and dark in color. ...Read more
This morning i notice a dark color in my tongue this is the 2 time since las monday I have doctor app wensday any ideas if this is bad thank you?
Hello. i have had dark spots on my tongue and on the sides of my tongue and need to know if it is malignant melanoma. please help?
I went to the dentist yesterday, for a deep cleaning and I'm noticing the skin that hangs on the underside of my tongue are dark red& sore.
Skin: Sorry it is sore. Could be from the procedure , since it was deep cleaning i have to assume there was a lot of debris under the gum and the gum on the inside of the lower teeth is adjacent to that flap of skin..It could be trauma from the suction if one was used. You should inform your dentist as they may want to evaluate it. ...Read more
Can 500mg of ERY-tab for acne cause sores on tongue and dark cloudy urine? Is this an adverse reaction?
Rare: Liver toxicity from erythromycin is rare but well described. STOP this med and see your DR. It is not a very good treatment for acne, anyway. First identify if there is a liver problem, deal with whatever it is. Adult female acne is related to hormones. Menst regular? Birth control hormone? Best treatment is likely to be the correct birth control pill (Yaz, etc) and/or spironolactone. ...Read more
Ear discomfort with jawline swelling, (on opposite sides) also have a dark purpl/papillae on tongue side with ear popping and dull intermittent ear pa?
See a dentist: All except for the purple tongue are probably due to clenching/grinding. These cause compression of the jaw joints, which are right in front of the ears and can result in ear problems. The popping is due the joints being damaged. Jawline "swelling" may be enlarged jaw muscles. See a dentist asap for treatment and to get your tongue checked--that could be a serious problem. ...Read moreSee 1 more doctor answer